Követés
Fatma Karaca
Fatma Karaca
Beykent University, Associate Professor
E-mail megerősítve itt: beykent.edu.tr
Cím
Hivatkozott rá
Hivatkozott rá
Év
Gradient Ricci solitons on multiply warped product manifolds
F Karaca, C Özgür
Univ Nis, 2018
212018
Gradient Yamabe solitons on multiply warped product manifolds
F Karaca
International Electronic Journal of Geometry 12 (2), 157-168, 2019
142019
On quasi-Einstein sequential warped product manifolds
F Karaca, C Özgür
Journal of Geometry and Physics 165, 104248, 2021
122021
-Biminimal immersions
F Gürler, C Özgür
Turkish Journal of Mathematics 41 (3), 564-575, 2017
122017
On semiparallel anti-invariant submanifolds of generalized Sasakian space forms
C Özgür, F Gürler, C Murathan
Turkish Journal of Mathematics 38 (4), 796-802, 2014
92014
On f-biharmonic Curves
F Karaca, C Özgür
International Electronic Journal of Geometry 11 (2), 18-27, 2018
62018
Gradient Ricci-harmonic solitons on multiply warped products
F Karaca
International Journal of Geometric Methods in Modern Physics 18 (09), 2150140, 2021
52021
On interpolating sesqui-harmonic Legendre curves in Sasakian space forms
F Karaca, C Özgür, UC De
International Journal of Geometric Methods in Modern Physics 17 (01), 2050005, 2020
42020
f-Biharmonic and bi-f-harmonic submanifolds of product spaces
F Karaca, C Özgür
Sarajevo J. Math. 13 (1), 115-129, 2017
42017
Multiply warped products with compact Einstein manifolds
F Karaca
Quaestiones Mathematicae 44 (6), 793-801, 2021
32021
f-Biminimal submanifolds of generalized space forms
F Karaca
Communications Faculty of Sciences University of Ankara Series A1 …, 2019
32019
Gradient Ricci-Yamabe solitons on warped product manifolds
F Karaca
Filomat 37 (7), 2199-2207, 2023
22023
Gradient Ricci-harmonic solitons on doubly warped product manifolds
F Karaca, C Ozgür
Filomat 37 (18), 5969-5977, 2023
22023
f-biharmonic integral submanifolds in generalized Sasakian space forms
F Karaca
Filomat 33 (9), 2561-2570, 2019
22019
On sequential warped product manifolds admitting gradient Ricci-harmonic solitons
F Karaca, C Ozgur
Physica Scripta, 2023
12023
A Note on Generalized Sasakian Space Forms with Interpolating Sesqui-Harmonic Legendre Curves
F Karaca
Mathematical sciences and applications E-notes 8 (1), 78-90, 2020
12020
Geometry of almost contact metrics as a∗-conformal Ricci–Yamabe solitons and related results
S Dey, S Roy, F Karaca
International Journal of Geometric Methods in Modern Physics, 2350146, 2023
2023
-biharmonic submanifolds and -biharmonic integral submanifolds in locally conformal almost cosymplectic space forms
M Aslam, F Karaca, AN Siddiqui
Communications of the Korean Mathematical Society 37 (2), 595-606, 2022
2022
A Note on Gradient Ricci-Harmonic Solitons
F Karaca, C Ozgur
Studies on Scientific Developments in Geometry, Algebra, and Applied …, 2022
2022
On -biminimal conformal immersions
F Karaca, C Özgür
Hacettepe Journal of Mathematics and Statistics 50 (5), 1401-1408, 2021
2021
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20